Genericity of observability of control-affine systems
ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998) , pp. 345-359.
@article{COCV_1998__3__345_0,
     author = {Balde, M. and Jouan, P.},
     title = {Genericity of observability of control-affine systems},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {345--359},
     publisher = {EDP-Sciences},
     volume = {3},
     year = {1998},
     zbl = {0911.93021},
     mrnumber = {1650055},
     language = {en},
     url = {www.numdam.org/item/COCV_1998__3__345_0/}
}
Balde, M.; Jouan, P. Genericity of observability of control-affine systems. ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998) , pp. 345-359. http://www.numdam.org/item/COCV_1998__3__345_0/

[1] R. Abraham, J. Robbin: Tranversal mappings and flows, W.A. Benjamin, Inc., 1967. | MR 240836 | Zbl 0171.44404

[2] D. Aeyels: Generic observability of differentiable systems, SIAM J. Contr. Opt., 19, 1981, 595-603. | MR 626654 | Zbl 0474.93016

[3] D. Aeyels: Global observability of Morse-Smale systems, J. Diff. Equations, 45, 1982, 1-15. | MR 662483 | Zbl 0454.58010

[4] J. Bochnak, M. Coste, M-F. Roy: Géométrie algébrique réelle, Ergebnisse der Mathematik, Springer-Verlag, 1987. | MR 949442 | Zbl 0633.14016

[5] J.-P. Gauthier, H. Hammouri, I. Kupka: Observers for non-linear systems, IEEE CDC Conference, december 1991, 1483-1489.

[6] J.-P. Gauthier, I. Kupka: Observability and observers for nonlinear systems, SIAM J. Contr. Opt., 32, 4, 1994, 975-994. | MR 1280224 | Zbl 0802.93008

[7] J.-P. Gauthier, I. Kupka: Observability for systems with more outputs than inputs and asymptotic observers, Math. Z. 223, 1996, 47-78. | MR 1408862 | Zbl 0863.93008

[8] J.-P. Gauthier, I. Kupka: Genericity of observability and the existence of nonlinear observers, Banach Center publications, 32, Warszawa 1995, 227-244. | MR 1364431 | Zbl 0839.93020

[9] M. Golubitsky, V. Guillemin: Stable mappings and their singularities, Graduate texts in mathematics, Springer-Verlag, 1973. | MR 341518 | Zbl 0294.58004

[10] R. Hermann, J. Krener: Nonlinear controlability and observability, IEEE Trans. Automat. Contr., AC-22, 1977, 728-740. | MR 476017 | Zbl 0396.93015

[11] H. Hironaka: Subanalytic sets, in Number theory, Algebraic geometry and Commutative algebra, in honor of Y. Akizuki, Kinokuniya, Tokyo, 1973, 453-493. | MR 377101 | Zbl 0297.32008

[12] M.W. Hirsch: Differential topology, Graduate texts in mathematics, Springer-Verlag, 1976. | MR 448362 | Zbl 0356.57001

[13] Ph. Jouan: Observability of real analytic vector-fields on compact manifolds, Systems Control Lett., 26, 2, Septembre 1995. | MR 1349539 | Zbl 0877.93011

[14] Ph. Jouan: Contribution à l'étude de la généricité de l'observabilité des systèmes contrôlés, submitted to C. R. Acad. Sci. Paris.

[15] Ph. Jouan: Singularités des systèmes non linéaires. Observabilité et observateurs, Thèse de l'Université de Rouen, 1995.

[16] Ph. Jouan, J.-P. Gauthier: Finite singularities of nonlinear systems. Output stabilization, observability and observers, Journal of Dynamical and Control Systems, 2, 2, 1996, 255-288. | MR 1388697 | Zbl 0944.93026

[17] S. Lojasiewicz: Triangulation of semi analytic sets, Annal. Sc. Nor. Sup. PISA, 1966, 449-474. | Numdam | MR 173265 | Zbl 0128.17101

[18] H.J. Sussmann: Single-input observability of continuous-time systems, Math. Syst. Theory, 12, 1979, 371-393. | MR 541865 | Zbl 0422.93019

[19] F. Takens: Detecting strange attractors in turbulence, in Dynamic Systems and Turbulence, Warwick, 1980, Springer-Verlag, Berlin, 1981, 366-381. | MR 654900 | Zbl 0513.58032

[20] K. Tchon: On solvability of several affine system problems, Systems Contr. Lett., 4, 1984, 373-379. | MR 768563 | Zbl 0544.93031